Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Took high dose of trika pill. Is there any risk? Suggest a temporary relief

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
my wife took 3 sleeping pills today at 10 pm- trika 0.50 mg..she is feeling sleepy..please help me whether any danger to life or other problems and what are the home remedies immidiateiatel that can be done? 0000
Posted Tue, 26 Mar 2013 in Medicines and Side Effects
Answered by Dr. Grzegorz Stanko 10 minutes later

Thank you for the query.

Trika contains Alprazolam and 3x 0,5 mg is not a toxic dosage. It does not bring any danger in such dosage so you should not be worried at all. Alprazolam toxic dosage starts from 3000 mg so your wife is not even close to such dosage. Just note that this medicine should not be mixed with alcohol.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Took high dose of trika pill. Is there any risk? Suggest a temporary relief 6 minutes later
Thanks Doctor..U gave me a relief..further please note that she is sleeping very there any problem regarding her sleeping??
Answered by Dr. Grzegorz Stanko 9 hours later
Hard sleeping is not a problem at all. During the sleeping there are two basic types of sleeping REM (rapid eye movement - light sleeping) and NREM (non rapid eye movement - XXXXXXX sleeping). NREM phase is necessary for brain regeneration and this phase makes us rested. So if she does sleep hard, it should make her feeling better next day.
As she does take sleeping pills I assume that she finds it hard to sleep. Lac of sleeping or hardly falling asleep can be caused by poor sleep hygiene. There are several things very important for proper sleeping - see link below: WWW.WWWW.WW
Hope this will help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor